1
$\begingroup$

Thiazide diuretics are on the World Anti Doping Agency's, as well as the International Olympic Committee, list of banned substances due to it ability to mask illegal substances in urine. The rapid expulsion of water from the body helps to achieve this. Additionally, with Thiazide diuretics blood levels decrease. The hair follicle is fed by blood, sweat, and sebum. Will the body's inability to retain or reabsorb water and decreased blood level prevent substances from being deposited into the hair cortex?

$\endgroup$
  • $\begingroup$ Central to your question is this concept: "blood levels decrease". Can you explain (and substantiate) this? Also, is this a medication you have been advised to consider for another reason? Hair falls out most often for genetic reasons. $\endgroup$ – anongoodnurse Feb 24 '15 at 9:28
  • $\begingroup$ I agree with @anongoodnurse that the question seems to center around hair follicles and the question may need some focusing as it is just the title and last line that address the question proper. $\endgroup$ – AliceD Feb 24 '15 at 9:49
  • $\begingroup$ You both could have just answered... "This question is way beyond my abilities." $\endgroup$ – sumotide Oct 15 '17 at 5:21

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.